# SDR USAA001125

- Difficulty date: August 1, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Cracked
- Location: Cockpit Floor
- Part time: 37,491 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PRESSURE DECK WITH TWO CRACKS .5 INCH AND 1 INCH, PRESS DECK MLG WHEEL WELL STRINGER 663, LBL 30.  REMOVED DAMAGE INSTALLED REPAIR DOUBLER AND FILLER PER TR 53-60-04.  (M)
